Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

How Can I Heal My Red Marks

Recommended Posts

I'm starting accutane again at the end of the month I'm on retin a now I've been using it since January it helped at first then stopped I was on accutane before it's the only thing that helps I did a course when I was 17 I'm 24 now I've had acne since I was 12 I think it's caused by my hormones though I had an iud the mirena twice and that really messed things up espically my skin I do low carb so I know that isn't contributing to my acne I just have these stubborn red marks every time I get a blemish how can I help them I've done I think 3 tca peels they don't help and the retin a doesn't seem to either I tried geltain as a supplement that hasn't helped either can the accutane help I just cant wait to go on it and not have to worry anymore I'm kinda scared to go on it again since my anxiety is bad I think it might make it worse but I'm on medicine so I think that will help my acne/ body image makes me depressed I'm sick of wearing makeup my boyfriend thinks I'm beautiful but I always tell him otherwise makes me sad I can't just accept myself : ( thanks I'm sure someone understands : )

Here's a photo link

http://postimg.org/image/5f5uu0zh9/

Share this post


Link to post
Share on other sites

Why would you go on accutane, your acne isn't even severe...................

Also, it would help if you use periods when writing. Your red marks aren't bad AT ALL.

Share this post


Link to post
Share on other sites

My dermatoglist suggested it sorry I don't use periods when I type

Share this post


Link to post
Share on other sites

I thought this was a forum for help and advice not to make fun

Share this post


Link to post
Share on other sites

I thought this was a forum for help and advice not to make fun

It is for advice, and my advice is just wait it out. It's not even noticeable..

Your doctor recommended accutane for non existent acne and mild red marks? I'm surprised he earned an md.

Edited by Antonthegreat

Share this post


Link to post
Share on other sites

I thought this was a forum for help and advice not to make fun

It is for advice, and my advice is just wait it out. It's not even noticeable..

Your doctor recommended accutane for non existent acne and mild red marks? I'm surprised he earned an md.

I wasn't referring to you I apperciate your advice thank you I guess the photo doesn't look bad but in person it looks worse thanks for your help

Share this post


Link to post
Share on other sites

Hey!

I haven't posted on the org for so long D: but I just saw your post and thought I could help =).

When I had acne it would leave loads of post-acne marks/hyperpigmentation, and I wanted to get them too, especially after I finished using accutane. They should fade in time but I found this advice helpful if you want them gone sooner! http://www.skinacea.com/how-to/fade-acne-marks.html#.VXvYns-qpBc

I also remember getting some hyper pigmentation fading cream from the pharmacy. I can't remember exactly what it was but I'm sure you'll be able to find something :D.

I hope this helps!

Edited by Thanatos•

Share this post


Link to post
Share on other sites

Do your red marks look like this? I can't tell from the picture.

http://i.imgur.com/7PdZmrz.jpg

http://i.imgur.com/tkR2ZC5.jpg

If yes then topicals will not work. Some people over here diagnose PIE as PIH and give unintentionally bad advice. You can read more about it here: http://www.reddit.com/r/SkincareAddiction/comments/1tk78i/post_inflammatory_erythema_pie/

Don't waste your time and money. Either get ipl or vbeam pdl if you want them to go away faster. Otherwise, you will just have to wait for time to fade those.

I've tried aha, chemical peels, niacinamide, vitamin c, and other home remedies with no results.

Edited by Sassypear

Share this post


Link to post
Share on other sites

Thank you guys I was just wondering how can I stop my skin from breaking out completely the accutane will help but when I get off of it will it come back like last time I don't understand my skin it was fine for a while until I got the mierna back it was removed but when I went on retin a in January it's been out of control since those two factors

Share this post


Link to post
Share on other sites

My brother took accutane many years ago. His derm prescribed Retin-A for maintenance after his tane course was complete.

Share this post


Link to post
Share on other sites

My acne used to be cystic and really bad, but it never came back after I finished my course of accutane. Zero maintenance treatments afterwards. I still get something insignificant every now and then but nothing serious.

Also I think it depends on skin type. Some people's red marks fade quicker than others.

Hopefully you'll have better luck with accutane this time :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×